# SDR YENA2023062000681

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 62,192 hours, 22,185 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / AFT BULK CARGO COMPARTMENT / FRAME 65 CROSSBEAM / MISDRILLED HOLES - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
